# SDR 9611322702

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOST RIGHT PACK, COULD NOT CONTROL CABIN PRESSURIZATION ON SINGLE PACK OPERATION.  AIRCRAFT DIVERTED TO TPA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LEAK CHECK AND OPERATIONAL CHECK ON SINGLE PACK, SYSTEM CHECKED OK.
